Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Coincidence theory for infinite dimensional manifolds


Author: K. K. Mukherjea
Journal: Bull. Amer. Math. Soc. 74 (1968), 493-496
DOI: https://doi.org/10.1090/S0002-9904-1968-11976-7
MathSciNet review: 0222915
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells, A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 203742
  • 2. K. D. Elworthy, Fredholm maps and GL, Bull. Amer. Math. Soc. 74 (1968), 582-586. MR 224113
  • 3. E. Fadell, On a coincidence theorem of F. B. Fuller, Pacific J. Math. 15 (1965), 825-834. MR 198461
  • 4. K. Gęba and A. Granas, Algebraic topology in linear normed spaces. III, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 15 (1967), 137-143. MR 215299
  • 5. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866. MR 185604


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11976-7

American Mathematical Society